MathSciNet Relay Station
MathSciNet bibliographic data
MR2578545 (2011e:55002) 55M10 (54F45)
Cencelj, M.; Dydak, J.; Mitra, A.; Vavpetič, A. Bockstein theorem for nilpotent groups. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1501–1510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement